By Topic

Consistent perturbation expansion for phase‐changing material in a finite domain

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Kahn, Peter B. ; Department of Physics, State University of New York at Stony Brook, Stony Brook, New York 11794‐3800 ; Zarmi, Yair

Your organization might have access to this article on the publisher's site. To check, click on this link:http://dx.doi.org/+10.1063/1.338322 

A self‐consistent perturbation expansion is developed for the case of a finite slab of phase‐changing material with constant boundary conditions corresponding to a ‘‘two‐phase’’ problem. Consistency is achieved by a power‐series expansion in functions of both solid and liquid Stefan numbers. Terms through third order are calculated.

Published in:

Journal of Applied Physics  (Volume:61 ,  Issue: 11 )